English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Preconditioning for Allen-Cahn variational inequalities with non-local constraints

Blank, L., Sarbu, L., & Stoll, M. (2012). Preconditioning for Allen-Cahn variational inequalities with non-local constraints. Journal of Computational Physics, 231(16), 5406-5420. doi:10.1016/j.jcp.2012.04.035.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Blank, Luise1, Author
Sarbu, Lavinia1, Author
Stoll, Martin2, Author              
Affiliations:
1Universität Regensburg - Mathematik, ou_persistent22              
2Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2012
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 610798
DOI: 10.1016/j.jcp.2012.04.035
Other: 29/12
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Computational Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 231 (16) Sequence Number: - Start / End Page: 5406 - 5420 Identifier: ISSN: 0021-9991